Academic Journals Database
Disseminating quality controlled scientific knowledge

Asian Journal of Algebra

ISSN: 1994--540x
Publisher: Asian Network for Scientific Information


ADD TO MY LIST
 
The Diophantine Equations of Second and Higher Degree of the Form 3xy = n (x + y) and 3xyz = n (xy + yz + zx) etc PDF available

Author(s): Hari Kishan | Megha Rani | Smiti Agarwal
Volume: 4
Issue: 1
Year: 2011
On the Hyper Marginal Groups and Perfect Groups in an Arbitrary Variety of Groups PDF available

Author(s): Mehrdad Parvizian | Seyyed Mostafa Taheri
Volume: 4
Issue: 1
Year: 2011
Pre A*-Algebra as a Semilattice PDF available

Author(s): Y. Praroopa | J. Venkateswara Rao
Volume: 4
Issue: 1
Year: 2011
Some Structure Properties of Anti L-Q-Fuzzy and Normal Fuzzy Subgroups PDF available

Author(s): Mourad Oqla Massa`deh
Volume: 5
Issue: 1
Year: 2012
Dependent Elements in Prime and Semiprime Gamma Rings PDF available

Author(s): Kalyan Kumar Dey | Akhil Chandra Paul | Isamiddin S. Rakhimov
Volume: 5
Issue: 1
Year: 2012
Characterization of Boolean Valued Star and Mega Lattice Functions PDF available

Author(s): J. Pramada | J. Venkateswara Rao | D.V.S.R. Anil Kumar
Volume: 5
Issue: 1
Year: 2012
Why do you need a reservation system?      Save time & money - Smart Internet Solutions